# SDR REXA2012051300730

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 18,811 hours, 16,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR HANDLE IS JAMMING AND DIFFICULT TO OPEN AND CLOSED.  COMPLIED WITH OPS CHECK OF PASSENGER DOOR IAW AMM 52-10-00.  NO DEFECTS NOTED.
